# SDR WVER0303201500008

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 25,070 hours, 20,877 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Part serial: 15029
- Condition: Gouged
- Location: Pax Door
- Part time: 25,070 hours, 20,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, PAX DOOR SIDE, HAS 2 GOUGES ON HINGE LUGS NR 6 AND NR 16 AND DAMAGE TO AREA INBD OF 3RD LUG FROM AFT SIDE OF PAX DOOR HINGE ACFT SIDE ALSO DAMAGE TO PAX DOOR BY 3RD LUG FROM AFT EDGE OF HINGE.
